积分第一中值定理的进一步推广  

Generalizations of the First Mean Value Theorem for Integrals

在线阅读下载全文

作  者:陈玉[1] 

机构地区:[1]江西师范大学数学与信息科学学院,南昌330022

出  处:《高等数学研究》2015年第6期16-20,共5页Studies in College Mathematics

基  金:国家自然科学基金(11201195);江西师范大学校级教学改革研究课题

摘  要:给出了积分第一中值定理的几种推广形式,在更弱的条件下得到更好的结果,同时推广了柯西型积分中值定理,得到了柯西型积分第一中值定理.In this paper,some further generalizations of the first mean value theorem for integrals are presented,in which the conditions are weakened.The mean value theorem for integrals of Cauchy type is also extended,and the first mean value theorem for integrals of Cauchy type is obtained.

关 键 词:积分第一中值定理 原函数 柯西型积分 

分 类 号:O172.2[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象